# SDR UIEA2020101802273

- Difficulty date: October 18, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,205 hours, 21,485 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Packing
- Part number: M8322481912
- Condition: Leaking
- Location: Idg Oil Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LT IDG LEAKING FROM FUEL/OIL HEAT EXCHANGER SUPPLY LINE.  REMOVED AND REPLACED LT IDG OIL SUPPLY LINE PACKING, IAW 24-11-01.  RAN LT ENGINE, IAW 71-00-00.  LEAK CHECK GOOD.  NO FURTHER DEFECTS NOTED.
